madeoymary
  • 4 replies
  • 254 views
  • 3 followings
madeoymary, July 12,  2020  11:14am EST

Flecainide changes

Think my Flecainide has given me something new. Am on 50mg 2x/day snd Diltiazem 120 Er 1x/day for AFib. Has worked well for 14 months and now I found upon waking yesterday my heart was st 130 bpm but in sync. Used my Bp monitor. Stayed in sync whole time. Went down after taking meds to 110.  Then went down to 103 where it atayed most of day. Then it started fluctuating. Within 45 minutes went to my normal pressure to in 90's t hen back to 103-110 . Highest readin during this perid 120...all over the place.. Then back down again. What has my condition changed into? I will be calling doctor on Monday  7/14. No fainting feelings or sweatin or anything really. What the heck is this?

N

 

4 Replies
  • grandscheme
    grandscheme, July 12,  2020  1:57pm EST

    Hi M.

    Good you will be talking with your doctor.

    One thought: Did anything else in your life change outside of cardiac matters. Like an OTC, or more exercise etc.?

    Very good to be asking for medical input though.

    Good luck!

  • tolsen53
    tolsen53, July 13,  2020  12:49pm EST

    May be atrial flutter? I've had several bouts of a-flutter over the last few years, I will stay at an elevated HR, but steady, sometimes for hours, then it will change to a new HR, still steady, sometimes will fluctuate some, but not wildly. Hope Dr. can figure it out for you. Good luck.

  • madeoymary
    madeoymary, July 13,  2020  4:43pm EST

    Tolsen53 - how long did your AFlutter bouts last? A few hours or a couple of days before you went back into NSR? Thanks to all who responded.

  • madeoymary
    madeoymary, July 13,  2020  4:46pm EST

    By the way  I called my doctor and the upped my Flecainide. Have an appt with him on the 21st  of July.

     

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active